# SDR GVNA202505280002

- Difficulty date: May 22, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N457JD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9134
- Aircraft time: 10,002 hours, 44,902 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003011
- Part serial: 1045
- Condition: No Discrepancy
- Location: Tail Rotor
- Part time: 5,621 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE-OFF, THE T/R CHIP CAUTION LIGHT ILLUMINATED IN CRUISE FLIGHT.  THE PILOT PERFORMED ONE FUZZ BURNER ACTIVATION, BUT THE LIGHT CAME BACK ON.  HE RETURNED TO BASE AND LANDED UNEVENTFULLY.  MECHANIC CHECKED INT AND T/R GEARBOX CHIP PLUGS AND FOUND ONLY NORMAL FUZZ.  HE CHANGED THE OIL IN BOTH GEARBOXES AND PERFORMED A 10-MINUTE GROUND RUN AT FLIGHT IDLE.  BOTH PLUGS WERE CHECKED AND FOUND CLEAN.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES.
